Open Access
Translator Disclaimer
Spring 2009 Uniform equivalence of symbolic and adic topologies
Craig Huneke, Daniel Katz, Javid Validashti
Illinois J. Math. 53(1): 325-338 (Spring 2009). DOI: 10.1215/ijm/1264170853

Abstract

Let $(R,m)$ be a local ring. We study the question of when there exists a positive integer $h$ such that for all prime ideals $P\subseteq R$, the symbolic power $P^{(hn)}$ is contained in $P^n$, for all $n\geq1$. We show that such an $h$ exists when $R$ is a reduced isolated singularity such that $R$ either contains a field of positive characteristic and $R$ is $F$-finite or $R$ is essentially of finite type over a field of characteristic zero.

Citation

Download Citation

Craig Huneke. Daniel Katz. Javid Validashti. "Uniform equivalence of symbolic and adic topologies." Illinois J. Math. 53 (1) 325 - 338, Spring 2009. https://doi.org/10.1215/ijm/1264170853

Information

Published: Spring 2009
First available in Project Euclid: 22 January 2010

zbMATH: 1200.13007
MathSciNet: MR2584949
Digital Object Identifier: 10.1215/ijm/1264170853

Subjects:
Primary: 13A10 , 13A35 , 13H10 , 14Q20

Rights: Copyright © 2009 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.53 • No. 1 • Spring 2009
Back to Top